Global estimates for the Jacobians of orientation preserving mappings

T. Iwaniec, Shusen Ding

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper, we establish some global weighted integral estimates for the Jacobians J (x, f ) of an orientation-preserving mapping f = (f1, f2, , fn) : Ω → ℝn of the Sobolev class W1,n(Ω, ℝn) in John domains and Lφ(μ)-domains.

Original languageEnglish (US)
Pages (from-to)707-718
Number of pages12
JournalComputers and Mathematics with Applications
Volume50
Issue number5-6
DOIs
StatePublished - Sep 2005

Keywords

  • Jacobians
  • John domains
  • Orientation-preserving mappings

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Global estimates for the Jacobians of orientation preserving mappings'. Together they form a unique fingerprint.

  • Cite this